# SDR CALA9901664

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN OF RT ACCESS PANEL AT FUSELAGE BELLY BETWEEN HEAT EXCHANGERS CORRODED WITH PULLED RIVETS.  THE SKIN WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-10-2.
